# SDR SWIA201024319

- Difficulty date: June 1, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 19,819 hours, 17,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE EN ROUTE.  MAIN CABIN DOOR ACTUATION DIFFICULT.  (FLT 6335)  RE-RIGGED INNER AND OUTER HANDLE MECHANISMS.
